# SDR EBVR20190304001

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: General aviation
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- Aircraft time: 14,248 hours, 11,337 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot
- Part number: PN663110231
- Condition: Cracked
- Location: Horiz Stab
- Part time: 14,248 hours, 11,337 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DURING INSPECTION: HORIZONTAL STAB AFT PIVOT FITTING CRACKED. P/N 6631102-31.
